Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Having fever, vomiting, nausea with nose bleeding. Given Monticope, Calpol. Any infection?

my son from saturday is having fever and its going up after every 6 hours and down after giving medicine like calpol etc... He had vomiting and nausea continuously. He had bleeding from nose today morning and afternoon. He had been on medication of ambroidal-S, Monticope, Calpol, Ceftil for last four days. He was also having headache last day, when we went to doctor. The doctor says it is a bacterial infection and alaso asked for N1H1 test. Please guide
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Homeopath 's  Response
Hello friend,
I am a Homoeopath and so I will have a different answer than that you were following so far.
Having a fever for the last several days for your son shows that he is having an unresolved infection. For a physician of the conventional medicine, what is more important is to find out the organism that caused the infection. As a Homoeopath, my concern will be the individual patient who suffers from the disease.
Since the former has already administered medicines to reduce the symptoms of fever and infection and since he has now advised to find out the possibilities of H1N1 virus, his line of approach is very evident. Once detected the H1N1, then also he will administer an anti viral drug thinking that by killing the invading organism the patient will improve.
Since this approach is failing in your son's case, there is nothing wrong in thinking about an alternate method. I mean Homoeopathy.
For a Homoeopath, this is an acute disease. Therefore the causation is important. It can be even a psychological trauma which reduced his resistance and made him susceptible for the infectious disease. Exertion, exposure to extreme cold or heat, wrong or incompatible food items he has taken and a lot of other situations also can make him sick. Once the causation is detected, how he is reacting mentally and physically to the new diseased situation is important. I mean the mental disposition of the patient during the disease. His chilly or hot feeling, his thirst or thirst less , weakness, drowsiness and an innumerable conditions shown peculiarly and individualistically by the patient during the disease will be considered by the Homoeopathic physician to select his curative remedy. Once this remedy is administered to the patient he will get cured within the earliest possible period. This will be cure without any remaining weakness or tiredness after the treatment.
Therefore, my advise to you as a Homoeopath is to approach an expert Homoeopath at the earliest. He will help you and your son.
With best wishes for a speedy cure through Homoeopathy,
Dr. C. J. Varghese
Answered: Fri, 7 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor